# SDR MALA050712

- Difficulty date: September 3, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N507XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2316
- Aircraft time: 16,428 hours, 15,985 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Chafed
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING F1.E INSPECTION FOUND AFT CARGO DOOR SEAL RETAINER CHAFED IN 3 PLACES.
